Clutch

Find your answers, solutions and more...

We made it much easier for you to find exactly what you're looking for on ScieMce. Enjoy our search engine "Clutch."

AuthorTopic

  • PhD Member
  • ******
A client has been taking aspirin since his heart attack in 1997. The client is at risk for:

A) infection.
B) thrombophlebitis.
C) hemorrhage.
D) blood clots.

Marked as best answer by spass

  • PhD Member
  • ******
Ans: C
 Feedback:
 Current medication use, especially use of medications that can affect coagulation status (warfarin, nonsteroidal anti-inflammatory drugs, aspirin) is important and should be reported to the surgeon.

Questions you may also like

Related Posts

┬╗ The nurse completes the health interview and physical exam on a patient admitted with an infection of the gallbladder. The nurse reviews the medical record and compares the abnormal lab results to the normal standards. Which critical thinking skill is the nurse using in this part of the nursing process?
┬╗ The nurse observes that a patient who recently had an indwelling urinary catheter removed complains of burning on urination and that the urine is cloudy and foul smelling.
┬╗ A patient is transported to the emergency room from a local skilled nursing facility and admitted for a bacterial blood infection. The nurse reviews the transferring physician notes, which indicate that the patient has dementia.
┬╗ A patient with moderate lower back pain tells the nurse, "My urine smells awful and is as dark as my glass of tea." Which action will assist in validating the patient's concern?
┬╗ The nurse is creating a care plan for a patient admitted with severe bone pain related to an infected leg wound. Which diagnosis written on the plan indicates an understanding of the components of a nursing diagnosis?